MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RELIANCE 4-FRONT; PERMANENT DEFIBRILLATOR ELECTRODES

BOSTON SCIENTIFIC CORPORATION RELIANCE 4-FRONT; PERMANENT DEFIBRILLATOR ELECTRODES
Model Number 0663
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that this right ventricular (rv) lead exhibited a gradual rise in pace impedance measurements from the mid-500 ohms ranges to greater than 2,000 ohms, with a recent measurement of 2,244 ohms.It was noted that this change was likely indicative of a physiologic cause.Shock impedance measurements were stable in the 70 ohms range.R-wave amplitude was greater than 14 mv and and the threshold was 0.8v @ 0.4 ms.Health care professional (hcp) performed lead testing with isometrics, but there was no evidence of noise or high out-of-range pace impedance measurements greater than 3,000 ohms.Technical services (ts) discussed troubleshooting options and programming considerations.This rv lead remains in service.No adverse patient effects were reported.

Brand Name
RELIANCE 4-FRONT
Common Device Name
PERMANENT DEFIBRILLATOR ELECTRODES
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key20477352
Report Number2124215-2024-65174
Device Sequence Number8267124
Product Code NVY
UDI-Device Identifier00802526592805
UDI-Public00802526592805
Combination Product (Y/N)Y
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P910073/S145
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/03/2024
Device Model Number0663
Device Catalogue Number0663
Device Lot Number170040
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2024
Initial Report FDA Received Date10/17/2024
Date Device Manufactured05/03/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age78 YR
Patient SexMale